RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2015, Volume 463, Number 6, Pages 646–649 (Mi dan21459)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

The structure of the positive discrete spectrum of the evolution operator arising in branching random walks

E. B. Yarovayaab

a Mechanics and Mathematics Faculty, Moscow State University, Moscow, 119991, Russia
b Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russia

Funding Agency Grant Number
Russian Science Foundation 14-21-00162
This study was performed at Lomonosov Moscow state University and at Steklov Mathematical Institute, Russian Academy of Sciences. The work was supported by the Russian Science Foundation, project no. 142100162.


DOI: https://doi.org/10.7868/S086956521524007X


English version:
Doklady Mathematics, 2015, 92:1, 507–510

Bibliographic databases:

Received: 26.02.2015

Linking options:
  • http://mi.mathnet.ru/eng/dan21459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. B. Yarovaya, “Spectral asymptotics of supercritical branching random process”, Theory Probab. Appl., 62:3 (2018), 413–431  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. E. M. Ermishkina, E. B. Yarovaya, “Modelirovanie vetvyaschikhsya sluchainykh bluzhdanii po mnogomernoi reshëtke”, Fundament. i prikl. matem., 22:3 (2018), 37–56  mathnet
    3. A. V. Bobu, A. E. Kupriyanov, “Refinement of Lower Bounds of the Chromatic Number of a Space with Forbidden One-Color Triangles”, Math. Notes, 105:3 (2019), 329–341  mathnet  crossref  crossref  isi  elib
    4. A. V. Bobu, A. E. Kupriyanov, A. M. Raigorodskii, “Ob odnom obobschenii knezerovskikh grafov”, Matem. zametki, 107:3 (2020), 351–365  mathnet  crossref
  • Number of views:
    This page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020